Value must be less than or equal to
Experience swift and effective relief from hay fever and allergy symptoms with Crescent Loratadine Tablets. T
hese tablets, containing the second-generation antihistamine Loratadine, efficiently alleviate sneezing, runny nose, itchy eyes, rash, and urticaria (hives) without causing drowsiness.
Just one tablet per day provides immediate relief, ensuring your day remains uninterrupted by allergies and hay fever discomfort. Choose Crescent Loratadine for non-drowsy, rapid relief from your allergy and hay fever symptoms.
Active ingredient in each tablet: Loratadine 10mg
Other ingredients: Lactose monohydrate, maize starch, sodium starch glycolate, magnesium stearate (E572), sodium lauryl sulphate (SLS), colloidal anhydrous silica (E551).
Usage and Instructions
Adults and children 6 years and older who weigh more than 30kg: Take ONE tablet daily
Not recommended in children under 6 or weighing 30kg or less.
Do not take more medicine than the label tells you to.
Do not use if you are pregnant or breastfeeding.
If your symptoms persist consult your doctor.
Do not take Loratadine if you are scheduled to have any skin tests for allergies. Do not take it for two days before the test.
Consult your doctor or pharmacist before taking Loratadine if you have any liver problems.
Some of the most common side effects associated with Loratadine are: